# SDR PNSA010803

- Difficulty date: August 2, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 22,105 hours, 19,012 cycles
- Engine: Ge CT79B
- Engine time: 14,239 hours, 12,474 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Trimmer
- Part number: 4078T09P02
- Part serial: GDB01031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT AKN DUE TO ERRATIC ITT INDICATION ON LT ENGINE.  NO FAULT FOUND AT LINE STATION AIRCRAFT FERRIED BACK TO ANC MAIN MAINTENANCE STATION.  ITT TRIMMER WAS FOUND BAD WHEN HEAT AND VIBRATION APPLIED.
